# SDR IPXA2024061061446

- Difficulty date: June 2, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- Aircraft time: 65,066 hours, 21,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146T56517
- Condition: Cracked
- Location: Bs 1578 Lbl60
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK -ANGLE BULK CARGO COMPARTMENT LEFT AREA STA 1578 LBL60 OUTBOARD.I.A.W AMM 53-01-06-400-801 REV.142 INSTALL MAIN DECK CARGO FLOOR PANEL AND CONDITION CHECK NORMAL.  I.A.W AMM 25-57-05-404-006 AND AMM 25-58-04-404-015 REV.142 INSTALLED MAIN DECK CARGO HANDLING AND CONDITION CHECK NORMAL.
